# SDR SIMA20120525005

- Difficulty date: May 22, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 30,214 hours, 27,884 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 4 EMERGENCY LIGHT STRIP HAS BROKEN WIRES.  SPLICED THE NR 4 EMERGENCY LIGHT STRIP BROKEN WIRES IAW EMB 145 WM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
